Algebraically completely integrable systems and Kummer varieties.
Mathematische Annalen, Tome 290 (1991) no. 4, pp. 349-404
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
algebraically completely integrable system of ordinary differential equations, Abelian varieties, Jacobians, Kummer varieties
@article{MAN_1991__290_4_164823,
author = {Luis A. Piovan},
title = {Algebraically completely integrable systems and {Kummer} varieties.},
journal = {Mathematische Annalen},
pages = {349--404},
year = {1991},
volume = {290},
number = {4},
zbl = {0743.58021},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164823/}
}
Luis A. Piovan. Algebraically completely integrable systems and Kummer varieties.. Mathematische Annalen, Tome 290 (1991) no. 4, pp. 349-404. http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164823/